MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary : the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter was damaged.Visual analysis of the catheter indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant, the catheter broke into two pieces while slitting.The catheter was not used and replaced.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7256256
Report Number9612164-2018-00289
Device Sequence Number13692388
Product Code DQY
UDI-Device Identifier00643169184190
UDI-Public00643169184190
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2019
Device Model Number6248V-90P
Device Catalogue Number6248V-90P
Device Lot Number0008776868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight102